# SDR ASAA12511011

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 20,519 hours, 6,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11660
- Condition: Faulty
- Location: Ram Air
- Part time: 20,543 hours, 6,272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  R PACK/ZONE TEMP CONTROLLER BITE TEST PER FIM 21 62 00 810 801 SHOWED R RAM AIR ACTUATOR FAULT.  REPLACED RIGHT RAM AIR ACTUATOR PER MM 21 51 21 000 801 / MM 21 51 21 400 801 OPS NORMAL.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST PER MM 21 61 00 700 806 002 ALL TESTS PASS.
